Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 27, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 9, 2015, 9:06 PM CDT for 5 counties in Illinois. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2015, 9:06 PM CDT (02:06 UTC)
- Expired
- Apr 9, 2015, 9:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clark County, IL, Coles County, IL, Cumberland County, IL, Effingham County, IL, Jasper County, IL
The radar
The Evansville,IN radar (KVWX), 121 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 9:35 PM CDT | HAIL 1.25 | 3 S Neoga, IL | |
| Apr 9, 9:40 PM CDT | TSTM WND DMG | Toledo, IL | SEVERAL LARGE TREE BRANCHES WERE BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 6:48 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.1 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1160 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1435 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 296 m²/s²
- 0-3 km storm-relative helicity
- 356 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 15.8
The text
As transmitted, in the capitals the NWS used until 2016.
533
WUUS53 KILX 100206
SVRILX
ILC023-029-035-049-079-100245-
/O.NEW.KILX.SV.W.0027.150410T0206Z-150410T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
906 PM CDT THU APR 9 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLARK COUNTY IN EAST CENTRAL ILLINOIS...
SOUTHERN COLES COUNTY IN EAST CENTRAL ILLINOIS...
CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
NORTHEASTERN EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
NORTHWESTERN JASPER COUNTY IN SOUTHEAST ILLINOIS...
* UNTIL 945 PM CDT
* AT 904 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEOGA TO MONTROSE TO TEUTOPOLIS...AND MOVING EAST AT
45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TOLEDO...MARSHALL...MONTROSE...JANESVILLE...JEWETT...GREENUP...
HIDALGO...CASEY...WESTFIELD...HAZEL DELL...MARTINSVILLE...
CLARKSVILLE...TRILLA...WOODBURY...FOX RIDGE STATE PARK...UNION
CENTER...HUTTON...LINCOLN TRAIL STATE PARK AND ORANGE.
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 172 AND 181.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 98 AND 150.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3921 8773 3911 8851 3921 8846 3938 8847
3949 8780 3949 8775 3948 8765 3938 8755
TIME...MOT...LOC 0206Z 256DEG 41KT 3936 8838 3923 8833
3913 8843
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
MILLER1 follow-up statement
375
WWUS53 KILX 100229
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
929 PM CDT THU APR 9 2015
ILC023-029-035-049-079-100245-
/O.CON.KILX.SV.W.0027.000000T0000Z-150410T0245Z/
JASPER IL-CLARK IL-COLES IL-CUMBERLAND IL-EFFINGHAM IL-
929 PM CDT THU APR 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
EFFINGHAM...CUMBERLAND...SOUTHERN COLES...CLARK AND NORTHWESTERN
JASPER COUNTIES UNTIL 945 PM CDT...
AT 926 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF WESTFIELD TO CASEY TO HIDALGO.
ANOTHER SEVERE STORM WAS LOCATED 3 MILES SOUTH OF NEOGA. ALL OF THE
STORMS WERE MOVING TO THE EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MARSHALL...CASEY...WESTFIELD...HAZEL DELL...MARTINSVILLE...
CLARKSVILLE...LINCOLN TRAIL STATE PARK AND ORANGE.
INTERSTATE 57 BETWEEN MILE MARKERS 172 AND 181.
INTERSTATE 70 BETWEEN MILE MARKERS 98 AND 150.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3921 8773 3911 8851 3921 8846 3938 8847
3949 8780 3949 8775 3948 8765 3938 8755
TIME...MOT...LOC 0228Z 256DEG 41KT 3942 8806 3929 8802
3919 8812
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 8:54 PM CDT, 12 minutes earlier.
Area forecast discussion, Apr 9, 8:54 PM CDT, 12 minutes before
Area Forecast Discussion NATIONAL WEATHER SERVICE LINCOLN IL 854 PM CDT Thu Apr 9 2015 .UPDATE... ISSUED AT 854 PM CDT THU APR 9 2015 Vigorous shortwave and jet streak are pushing a cold front rapidly across IL. They have triggered strong to severe storms with isolated tornadoes this afternoon/evening. Remaining storms seem to be evolving into more outflow dominated storms, but will continue to monitor for any localized rotations the next couple hours. Storms and cold front are projected to be east of our IL counties by 11 pm, with strong west-southwest winds in their wake. Sustained winds behind the front will increase to 20 mph and gust to 35 mph at times. A brief period of clearing skies may follow the front for an hour or so, but low clouds will return for 6-8 hours the rest of the night. Clear skies will return from west to east around sunrise tomorrow, with gusty winds continuing. Low temps will drop about 20 degrees colder than last night, with readings in the mid to upper 40s toward sunrise. Likewise, highs on Friday will be around 15-18F colder than today, but still in the low 60s. Updated the weather and PoP forecasts to match expected trends, with minor adjustments to clouds cover timing. Updated info will be available by 9 pm. && .SHORT TERM...(Tonight) ISSUED AT 307 PM CDT THU APR 9 2015 19z/2pm surface analysis shows 998mb low centered over southeast Iowa, with cold front trailing southward into western Missouri. Line of convection is rapidly developing along the front within the moderately unstable and uncapped airmass in the warm sector. 0-6km bulk shear values will be on the increase as the afternoon progresses as a mid-level short-wave approaches from the west, resulting in continued convective intensification. HRRR has had a good handle on the situation throughout the day, with its latest iteration agreeing closely with prior runs. Based on satellite timing tools and HRRR guidance, it appears the line of storms will cross the Mississippi River by 23z/6pm, then will track through the Illinois River Valley and to the I-55 corridor by about 02z/8pm. Damaging wind gusts will be the primary threat, but large hail and a few tornadoes will be possible as well. As the storms move further east, they will likely congeal into a solid line and the tornado threat will diminish accordingly. Once the front passes, windy and cooler weather will be on tap overnight with a slow west to east clearing trend by dawn. && .LONG TERM...(Friday through Thursday) ISSUED AT 307 PM CDT THU APR 9 2015 Morning upper air shows a potential severe event this afternoon and evening, as main upper level shortwave and vort max over southwest NE at 12z will be rotating to the east. Low level thermal ridge and moisture axis extends into MO/IL ahead of the approaching front. low level jet is particularly strong flowing into MO/western IL and so ample shear available in warm sector. HRRR model and NAM a little slower on the movement of the front through the region, going through this evening. Shear with strong upper jet and low level southern jet will make severe potential with severe storms possible on the cold front as it sweeps through. Deepening surface low to move northeast into eastern IA and then southern WI. High pressure in control until weak front moves in and brings showers on late Sunday and Sunday night. Another chance off showers Tuesday into Thursday. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) ISSUED AT 700 PM CDT THU APR 9 2015 Line of storms firing along a cold front will produce heavy rain, hail and possible tornadoes. Lower chances that any terminal site will get hit directly by any severe weather, but still possible. Target window should be 2 hours as the line moves through, so we continued with 2hr tempos for heavy rain and MVFR vis/cig. Upstream obs and satellite images show a break in the MVFR cigs should follow the line, before MVFR clouds return in wrap-around moisture behind the low pressure system. Will continue MVFR clouds until 10z at PIA, then advance clearing eastward into Friday morning. Strong winds will continue both ahead of the front and behind. Wind direction will remain SW ahead of the front, with gusts to 30kt, then become west later tonight. Gusts will increase to 25-30kt tomorrow as mid level jet winds continue to be strong. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH until 1 AM CDT Friday FOR ILZ054>057-061>063- 066>068-071>073. && UPDATE...Shimon SHORT TERM...Barnes LONG TERM...Goetsch AVIATION...Shimon
Hazardous weather outlook, Apr 9, 3:50 PM CDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 350 PM CDT THU APR 9 2015 ILZ027>031-036>038-040>053-101100- CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL- MASON-MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT- STARK-TAZEWELL-VERMILION-WOODFORD- 350 PM CDT THU APR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT A COLD FRONT WILL PUSH INTO THE AREA THIS EVENING...TRIGGERING A ROUND OF POTENTIALLY SEVERE THUNDERSTORMS. DAMAGING WIND GUSTS IN EXCESS OF 60 MPH, LARGE HAIL GREATER THAN QUARTER SIZED, AND ISOLATED TORNADOES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ACTIVE WEATHER WILL RETURN EARLY NEXT WEEK...WITH THUNDERSTORM CHANCES ON SUNDAY AND AGAIN TUESDAY INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATER TODAY...MAINLY BETWEEN 4 PM AND 10 PM. ILZ054>057-061>063-066>068-071>073-101100- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM- JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- 350 PM CDT THU APR 9 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A COLD FRONT WILL PUSH INTO THE AREA THIS EVENING...TRIGGERING A ROUND OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS. DAMAGING WIND GUSTS IN EXCESS OF 60 MPH, LARGE HAIL GREATER THAN QUARTER SIZED, AND ISOLATED TORNADOES WILL BE POSSIBLE. IN ADDITION TO THE THREAT FOR SEVERE THUNDERSTORMS...HEAVY RAINFALL AND FLASH FLOODING WILL REMAIN POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ACTIVE WEATHER WILL RETURN EARLY NEXT WEEK...WITH THUNDERSTORM CHANCES ON SUNDAY AND AGAIN TUESDAY INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATER TODAY...MAINLY BETWEEN 7 PM AND MIDNIGHT. BARNES
In the hours before
Local storm report, Apr 9, 7:38 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
738 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM HAIL DIVERNON 39.57N 89.65W
04/09/2015 M1.00 INCH SANGAMON IL EMERGENCY MNGR
0719 PM FUNNEL CLOUD DIVERNON 39.57N 89.65W
04/09/2015 SANGAMON IL EMERGENCY MNGR
&&
DRHLocal storm report, Apr 9, 7:55 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
755 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM FUNNEL CLOUD 2 N TAYLORVILLE 39.55N 89.26W
04/09/2015 CHRISTIAN IL EMERGENCY MNGR
0742 PM HAIL 2 N TAYLORVILLE 39.55N 89.26W
04/09/2015 M0.75 INCH CHRISTIAN IL EMERGENCY MNGR
0747 PM FUNNEL CLOUD 3 S TOVEY 39.55N 89.46W
04/09/2015 CHRISTIAN IL AMATEUR RADIO
&&
DRHLocal storm report, Apr 9, 8:24 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
824 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG 1 NW PEORIA 40.76N 89.62W
04/09/2015 PEORIA IL EMERGENCY MNGR
PLASTIC PANEL BLOWN DOWN.
0759 PM HAIL 2 N WASHBURN 40.95N 89.29W
04/09/2015 M0.75 INCH MARSHALL IL EMERGENCY MNGR
0800 PM HAIL 2 W VARNA 41.04N 89.26W
04/09/2015 M1.00 INCH MARSHALL IL EMERGENCY MNGR
0818 PM HAIL TAYLORVILLE 39.52N 89.26W
04/09/2015 M1.00 INCH CHRISTIAN IL EMERGENCY MNGR
&&
DRHLocal storm report, Apr 9, 8:25 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
825 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL GLASFORD 40.57N 89.81W
04/09/2015 M1.75 INCH PEORIA IL EMERGENCY MNGR
0521 PM HAIL GLASFORD 40.57N 89.81W
04/09/2015 M1.00 INCH PEORIA IL PUBLIC
0652 PM TSTM WND GST 1 S FARMINGTON 40.70N 90.01W
04/09/2015 E40.00 MPH FULTON IL EMERGENCY MNGR
0652 PM HAIL 1 S FARMINGTON 40.70N 90.01W
04/09/2015 M0.75 INCH FULTON IL EMERGENCY MNGR
0657 PM HAIL 2 S ELMWOOD 40.75N 89.97W
04/09/2015 M1.00 INCH PEORIA IL EMERGENCY MNGR
0700 PM HAIL 1 S WAVERLY 39.58N 89.95W
04/09/2015 M1.50 INCH MORGAN IL EMERGENCY MNGR
0708 PM HAIL 4 S PRINCEVILLE 40.87N 89.76W
04/09/2015 M0.75 INCH PEORIA IL EMERGENCY MNGR
0710 PM HAIL AUBURN 39.58N 89.75W
04/09/2015 M1.00 INCH SANGAMON IL EMERGENCY MNGR
0713 PM HAIL CHATHAM 39.67N 89.70W
04/09/2015 M1.00 INCH SANGAMON IL EMERGENCY MNGR
0717 PM HAIL 2 NW DIVERNON 39.59N 89.68W
04/09/2015 M1.00 INCH SANGAMON IL EMERGENCY MNGR
AT 104 AND KESSLER RD.
0719 PM HAIL DIVERNON 39.57N 89.65W
04/09/2015 M1.00 INCH SANGAMON IL EMERGENCY MNGR
0719 PM FUNNEL CLOUD DIVERNON 39.57N 89.65W
04/09/2015 SANGAMON IL EMERGENCY MNGR
0720 PM HAIL DUNLAP 40.86N 89.68W
04/09/2015 M0.75 INCH PEORIA IL EMERGENCY MNGR
0720 PM HAIL PRINCEVILLE 40.93N 89.76W
04/09/2015 M0.75 INCH PEORIA IL EMERGENCY MNGR
0730 PM HAIL HOPEWELL 40.98N 89.46W
04/09/2015 M0.88 INCH MARSHALL IL TRAINED SPOTTER
0740 PM TSTM WND DMG 1 NW PEORIA 40.76N 89.62W
04/09/2015 PEORIA IL EMERGENCY MNGR
PLASTIC PANEL BLOWN DOWN.
0742 PM HAIL 2 N TAYLORVILLE 39.55N 89.26W
04/09/2015 M0.75 INCH CHRISTIAN IL EMERGENCY MNGR
0742 PM FUNNEL CLOUD 2 N TAYLORVILLE 39.55N 89.26W
04/09/2015 CHRISTIAN IL EMERGENCY MNGR
0747 PM FUNNEL CLOUD 3 S TOVEY 39.55N 89.46W
04/09/2015 CHRISTIAN IL AMATEUR RADIO
0759 PM HAIL 2 N WASHBURN 40.95N 89.29W
04/09/2015 M0.75 INCH MARSHALL IL EMERGENCY MNGR
0800 PM HAIL 2 W VARNA 41.04N 89.26W
04/09/2015 M1.00 INCH MARSHALL IL EMERGENCY MNGR
0818 PM HAIL TAYLORVILLE 39.52N 89.26W
04/09/2015 M1.00 INCH CHRISTIAN IL EMERGENCY MNGR
&&
DRHLocal storm report, Apr 9, 8:39 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
839 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM HAIL COWDEN 39.25N 88.86W
04/09/2015 M0.75 INCH SHELBY IL EMERGENCY MNGR
&&
DRHLocal storm report, Apr 9, 8:47 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
847 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 1 N BEECHER CITY 39.20N 88.79W
04/09/2015 M1.00 INCH EFFINGHAM IL EMERGENCY MNGR
&&
DRHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:24 PM CDT | Tornado Warning | ILX | Christian, Sangamon | 21 min |
| Apr 9, 7:32 PM CDT | Tornado Warning | ILX | Marshall, Peoria, Woodford | 28 min |
| Apr 9, 7:41 PM CDT | Tornado Warning | ILX | Christian, Macon | 34 min |
| Apr 9, 7:57 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 33 min |
| Apr 9, 8:13 PM CDT | Tornado Warning | ILX | Christian, Macon, Moultrie, Shelby | 32 min |
| Apr 9, 8:28 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Effingham, Shelby | 47 min |
| Apr 9, 9:01 PM CDT | Severe Thunderstorm Warning | ILX | Piatt | 18 min |
| Apr 9, 9:16 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 28 min |
| Apr 9, 9:38 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper | 52 min |
| Apr 9, 9:45 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Cumberland, Jasper | 60 min |
| Apr 9, 10:26 PM CDT | Areal Flood Advisory | ILX | Clark, Cumberland | 3 hr |
| Apr 9, 10:30 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Jasper | 45 min |
| Apr 10, 10:25 AM CDT | River Flood Warning | ILX | Lawrence | 4 days |
| Apr 10, 1:38 PM CDT | Wind Advisory | ILX | Fulton, Knox, McLean, Marshall, Peoria, Stark and 2 more | 4 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.